Journal of East China Normal University(Natural Sc ›› 2006, Vol. 2006 ›› Issue (5): 27-33.

• Article • Previous Articles     Next Articles

Exact Solutions of Generalized Burgers' Equation with Variable Coefficients

SHI Yu-ren1,2, WANG Ying-hai1, YANG Hong-juan2, Lu Ke-pu2, DUAN Wen-shan2   

  1. 1.Institute of Theoretical Physics, Lanzhou University, Lanzhou 730000, China 2.College of Physics and Electronic Engineering, Northwest Normal University, Lanzhou 730070, China
  • Received:2005-05-09 Revised:2005-10-12 Online:2006-09-25 Published:2012-11-27

Abstract: This paper found some exact solutions of Burgers' equation with variable coefficients by the hyperbola function method, including solitary wave solutions and periodic solutions. Some of the solutions were derived for the first time. The results showed that this approach is simple and efficient even for solving partial differential equations with variable coefficients.

Key words: hyperbola function method, generalized variable coefficient Burgers equation, exact solution  ,

CLC Number: